Doctor insights on:
Burn Spray Medication
Hello. I was wondering if my symptoms maybe signs of hiv. I discovered I had a cut on my neck by spraying perfume and experience burning to the cut. T?
Yikes! and NO: OK, for starters, spraying perfume, which contains alcohol, on a cut, is definitely gonna sting. That you would associate this random event with HIV tells me you are obsessed or at least concerned you could have HIV because of an event or events where you think you could have been exposed. Get tested, read up on how HIV is transmitted, and how to prevent it. Most infected go years without symptoms ...Read more
No, but: Some people's noses are just more sensitive than others. If your nose is already irritated, then anything may cause burning. ...Read more
Possibly: The degree of scarring from any skin trauma will be determined by how deep within the skin it goes. The deeper the more scarring that is needed to heal the injury. A scar will be more noticeable if it is a different color from the surrounding skin. Tanning will only darken a scar and typically these tanned scars don't fade. Therefor tanning is not recommended. ...Read more
Yes.: It has been used in this fashion. I have had patients with vaginal itching and burning for which no cause was ever found. Lidocaine was the only thing that helped them. It would be prudent to make sure there is no underlying cause before you numb everything up. Be careful not to use too much. ...Read more
I have been using Omnaris nasal spray for the past three months and now it is starting to burn when I use it. Should I be worried?
Yes: If it is burning after 3 months, you should check with your doctor re. a different type of nasal cortisone like Nasacort (triamcinolone) AQ. If you have dry eyes however, you may be dry nose and dry mouth as well (although you may be a little young to develop the so-called Sicca syndrome) and perhaps a nasal saline spray should be tried to relieve the burning.. ...Read more
What happens if you get peppered sprayed in the mouth and then do outercourse and then intercourse because me and my partner are burning now?
Mood killer: If the problem was immediately noticeable, then it might have been from residual pepper spray on your skin. If so, lots of water (shower or bath) and a little time will resolve this. If there was a delay of one to few days...then is more likely concerning for an STD--particularly if the burning persists--and should get checked by a Dr. Good luck! ...Read more
Had circumcision on Monday, now it burns when I pee and urine sprays in the beginning of urination, is this normal ?
I have some burn scars from a house fire. Im wanting a spray tan, what would be the affect on my scars?? They are 5 years old.
Uneven "tan": Spray tans work by absorption and staining of the epidermis (upper layer of the skin). Unfortunately, deep burns usually heal through scarring and loss of the normal epidermal layer. Consequently, the spray tan may not be absorbed evenly and may result in a "splotchy" or uneven appearance. First and second degree burns can usually heal with normal epithelial skin layers and spray tan evenly. ...Read moreSee 1 more doctor answer
Common: A topical over the counter nasal spray is usually an Alpha agonist and causes vaso-constriction of the blood vessels of the nose. This initially leads to a narrowing of the blood vessels and a more patent nasal airway. It is not unusual to have a burning sensation for a few seconds. If the burning lasts longer, you may be using the spray too long. Consult an ENT doctor for a proper diagnosis. ...Read more
See details: If it persists see an ENT doctor. ...Read more
Hi, my hand is dry, cracking, burns and painful. Can I spray it with hydrogen peroxide. Is aloe from the plant itself help?
Dry and cracking: Please see your Primary doctor about this. Your medical history will be taken, the doctor will examine you and most likely order some laboratory information. Hope all goes well. ...Read more
Just used Afrin nose spray and then looked and realized that it expired over 4 years ago (10/2012). reason to be scared? my nose is burning!?
My husband got a really bad rash under his armpits from using old spice deodarant, what should he do? He used the deodarant stick and also the body spray and his rash resembles burns and is very sore and painful.
It : It is possible that this is a contact dermatitis due to allergy from a substance such as fragrance or preservative in the deodorant. I would avoid that deodorant and consider using a mild topical Hydrocortisone cream in the area. If not improved in a few days, consider visiting a dermatologist for diagnosis and to discuss treatment options and possible skin allergy testing. I hope that helps. ...Read more
Increased sense of smell after flunose spray. Everything i smell gives a migraine also burning inside nose?
Need more info?: What is your migraine/headache history? How old are you? What are you taking (meds?) Supplements? Past medical/ social/ sexual/ family histories? Do you work with an ENT doctor or your PCP? What have they offered? This in not normal to have burning in your nose all the time. Please provide so we can help you. ...Read more
- Talk to a doctor live online for free
- Spray on back acne medication
- Allergy relief spray medication
- Chloraseptic throat spray medication
- Ask a doctor a question free online
- Entsol nasal spray medication
- Decongestant nasal spray medication
- Afrin nasal spray medication
- Bedding spray medication
- Spray medication